The p-spectrum of the Laplacian on compact hyperbolic three manifolds.

Jeffrey McGowan

Mathematische Annalen (1993)

  • Volume: 297, Issue: 4, page 725-746
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

McGowan, Jeffrey. "The p-spectrum of the Laplacian on compact hyperbolic three manifolds.." Mathematische Annalen 297.4 (1993): 725-746. <http://eudml.org/doc/165156>.

@article{McGowan1993,
author = {McGowan, Jeffrey},
journal = {Mathematische Annalen},
keywords = {hyperbolic 3-dimensional manifold; eigenvalues; Laplacian; eigenforms},
number = {4},
pages = {725-746},
title = {The p-spectrum of the Laplacian on compact hyperbolic three manifolds.},
url = {http://eudml.org/doc/165156},
volume = {297},
year = {1993},
}

TY - JOUR
AU - McGowan, Jeffrey
TI - The p-spectrum of the Laplacian on compact hyperbolic three manifolds.
JO - Mathematische Annalen
PY - 1993
VL - 297
IS - 4
SP - 725
EP - 746
KW - hyperbolic 3-dimensional manifold; eigenvalues; Laplacian; eigenforms
UR - http://eudml.org/doc/165156
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.